Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 1, NWS Fort Worth, TX

March 2, 2008Palo Pinto County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 2, 2008, 11:10 PM CST for Palo Pinto County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2008, 11:10 PM CST (05:10 UTC)
Expired
Mar 2, 2008, 11:45 PM CST
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 76 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 11:31 PM CSTHAIL 15 Nw Palo Pinto, TXQUARTER HAIL ON EAST SIDE OF POSSUM KINGDOM LAKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 6:05 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1534 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
2.3
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 030510
TORFWD
TXC363-030545-
/O.NEW.KFWD.TO.W.0001.080303T0510Z-080303T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 PM CST SUN MAR 2 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1145 PM CST

* AT 1110 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO OVER EXTREME WEST CENTRAL PALO PINTO COUNTY...OR
  ABOUT 19 MILES NORTHEAST OF RANGER...MOVING EAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL CENTRAL PALO PINTO COUNTY AT 1120 PM CST

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3280 9856 3281 9856 3282 9855 3288 9828
      3264 9825 3261 9857 3279 9858
TIME...MOT...LOC 0510Z 260DEG 36KT 3272 9851

$$
1 follow-up statement
000 
WWUS54 KFWD 030523
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 PM CST SUN MAR 2 2008

TXC363-030545-
/O.CON.KFWD.TO.W.0001.000000T0000Z-080303T0545Z/
PALO PINTO TX-
1123 PM CST SUN MAR 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR CENTRAL
PALO PINTO COUNTY...

AT 1123 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED OVER WEST CENTRAL PALO
PINTO COUNTY...OR ABOUT 22 MILES NORTHEAST OF RANGER...MOVING EAST AT
40 MPH. THIS STORM IS ALSO CAPABLE OF DAMAGING WINDS AND HAIL TO THE 
SIZE OF GOLFBALLS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3280 9856 3281 9856 3282 9855 3288 9828
      3264 9825 3267 9853 3280 9855
TIME...MOT...LOC 0523Z 260DEG 36KT 3274 9839

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 2, 10:52 PM CST, 18 minutes earlier.

Area forecast discussion, Mar 2, 10:52 PM CST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CST SUN MAR 2 2008

.AVIATION...
CD FNT HAS SPED UP ABOUT 3 HRS SOONER THAN PREV EXPECTED...BUT HAS
ALREADY BEEN NOTED IN LATEST AMDS FOR ALL N TX TAF SITES. WILL
MAINTAIN THIS TREND WITH SQ LN/-TSRA EXPECTED TO REACH I-35
CORRIDOR/ALONG-N OF I-20 BY 07Z OR 08Z. SO WILL PUT BEST
CONCENTRATION OF +TSRA/IFR CIGS BETWEEN THAT TIME AND 11Z OR SO.
LITTLE LATER AT KACT...SAY ON THE ORDER OF A 2-3 HRS OR 11Z-14Z.

LOOKING UPSTREAM BEHIND THE FRONT/SQ LN...CIGS RISE BACK INTO MVFR
LVLS AND WILL DENOTE THIS BEYOND 12Z-14Z D/FW TAFS...DESPITE
STRONG CAA AND GUSTY NW WINDS 25-30 KTS...W/GSTS TO 40 KTS PSBLE.
WILL HAVE WINDS BACK TO NLY AT SAME MAGNITUDE ON SPEED BY 18Z.
QUESTION IS WHETHER TO PUT -RASN OR -SN AFTER 21Z WITH MAIN CORE
OF UPPER LOW AND CONTINUED CAA EXPECTED. WILL MAKE LAST MINUTE
DECISION ON THAT.

&&

.PREV DISCUSSION... /ISSUED 839 PM CST SUN MAR 2 2008/

UPDATE...EVENING UPDATE WILL CONSIST OF MODIFICATIONS TO THE WIND
ADVISORY AND TORNADO WATCH. MOISTURE RICH WARM SECTOR CONTINUES TO
ADVANCE NORTHWARD WITH MID 60S DEWPOINTS NOW APPROACHING THE
METROPLEX. 00Z SOUNDING AND LATEST VAD WIND PROFILE CONTINUES TO
INDICATE STRONG LOW AND MID LEVEL SHEAR IN WARM SECTOR WITH LOW
LEVEL JET INCREASING TO 60+ KTS OVER THE NEXT FEW HORUS. DISCRETE
STORMS AHEAD OF COLD FRONT WILL CONTINUE TO HAVE POTENTIAL TO
PRODUCE TORNADOES THROUGH THE EVENING. WILL ADD FAR EASTERN
COUNTIES OF LAMAR/VANZANDT/RAINS/DELTA/HOPKINS TO THE TORNADO
WATCH WHICH EXPIRES AT 2 AM. IN ADDITION...WILL EXTEND WIND
ADVISORY THROUGH MONDAY BASED ON LATEST OBSERVATIONS. STRONG
ISALLOBARIC COMPONENT TO WIND SUPPORTING 30+KTS. GUSTY WINDS WILL
CONTINUE THROUGH THE DAY MONDAY.

ONLY MINOR ADJUSTMENTS TO HOURLY TEMPS NEEDED. POTENTIAL FOR
LOCALLY HEAVY RAINFALL AND FLASH FLOODING CONTINUES THROUGH THE
OVERNIGHT HOURS WITH SOME AREAS PICKING UP IN EXCESS OF 3 INCHES
OF RAIN. COLD AIR ASSOCIATED WITH FRONT WILL QUICKLY UNDERCUT
SURFACE BASED STORMS ENDING THE TORNADO THREAT LATE TONIGHT. HAIL
AND DAMAGING WINDS WILL STILL BE POSSIBLE THROUGH EARLY MORNING.

91/DUNN

PREV DISCUSSION... /ISSUED 608 PM CST SUN MAR 2 2008/

UPDATE...QUICK UPDATE TO ZONES FOR TORNADO WATCH 85 UNTIL 2 AM.
STORMS BEGINNING TO DEVELOP AND ROOT IN MOISTURE RICH BOUNDARY
LAYER THIS EVENING.

91/DUNN

PREV DISCUSSION... /ISSUED 508 PM CST SUN MAR 2 2008/

NO WHOLESALE CHANGES XPCTD FROM CURRENT TAFS. BKN LINE OF TSRA TO
THE NW OVR WRN OK/NW TX ASSOCIATED WITH LEAD S/W...WITH STG CD FNT
NOW ENTERING OK/FAR NRN TX PNHDL ATTM. EXPECT VFR CIGS EARLY THIS
EVE TO SCT OUT FOR AWHILE...AS CLEARING LINE IN ADVANCE OF LEAD
S/W CONTS PUSHING READILY EWD (SHD MAKE IT TO I-35 CORRIDOR BY
01Z- 02Z).

THINK MAJORITY OF CONCENTRATED/SQL LN TSRA TO REMAIN ALONG/N OF
RED RIVER THRU 06Z MON...THOUGH SOME SCT TSRA AND RETURN OF LOWER
CIGS ON TAIL-END OF FORCING WILL OCCUR DOWN OVR N TX SITES LTR
THIS EVE. SQUALL LINE WITH ARRIVAL OF MAIN UPR LO AND CD FNT 09Z-
15Z MON WILL BE WHEN N TX SEES THE MAIN/ORGANIZED TSRA/+RA...WITH
LIKELY MVFR/TEMPO IFR/LIFR CIGS AND GUSTY SLY FLOW15-20KTS...W/GSTS
25-30KTS.

OTRW...LOOK FOR SHIFT TO GUSTY N/NW WINDS 25-30 KTS BEHIND CD FNT
ARND 12Z/OR SLIGHT AFTER MON A.M. MAY EVEN SEE SOME -RASN/-SN BY
00Z TUES...BUT MAY LEAVE OUT UNTIL BETTER CONFIDENCE IS HAD.

PREV DISCUSSION... /ISSUED 315 PM CST SUN MAR 2 2008/

VIS SATELLITE AND OBJECTIVE CONVECTIVE ANALYSIS CONTINUE TO
INDICATE A STRONG CAP IN PLACE OVER NORTH TEXAS. RADAR SHOWS WEAK
SHOWERS BENEATH THE CAP...BUT ARE YET UNABLE TO BREAK THROUGH THE
LOWER PORTIONS OF THE ELEVATED MIXED LAYER. EXPECT THESE SHOWERS
TO GRADUALLY INCREASE IN COVERAGE AND MOVE NORTH ACROSS THE REGION
DURING THE NEXT FEW HOURS AS WARM ADVECTION AND LARGE SCALE LIFT
CONTINUE. LACK OF SURFACE FOCUS SHOULD KEEP ANY STORMS ISOLATED
THROUGH EARLY EVENING OVER NORTH TEXAS...BUT SHOULD A THERMAL
BREAK THE CAP IT WILL HAVE AMPLE CAPE/SHEAR AVAILABLE TO ACQUIRE
SUPERCELL CHARACTERISTICS SO THIS WILL BE MONITORED CLOSELY.

DURING THE EARLY EVENING HOURS...THE BRUNT OF THE STORMS SHOULD
DEVELOP TO THE NW OF THE CWA WHERE CIN HAS ERODED...EITHER ALONG
THE EASTWARD ADVANCING DRY LINE OR ALONG AND BEHIND THE SOUTHWARD
MOVING COLD FRONT. THE CONVECTION THAT DEVELOPS TO OUR NW CWA WILL
GRADUALLY EVOLVE INTO A SLOW SOUTHEASTWARD ADVANCING SQUALL LINE.
THE LINE OF STORMS SHOULD REACH THE NW CWA LATE THIS EVENING AND
MARCH THROUGH THE REST OF THE CWA BY MORNING. THE KINEMATIC
ENVIRONMENT COMBINED WITH THE HIGH PWAT ANOMALIES AND STRONG LOW
LEVEL FLOW WILL CREATE A HEAVY RAINFALL THREAT OVER THE NORTHERN
AND NORTHEAST ZONES. THE CURRENT FLASH FLOOD WATCH CONFIGURATION
ALIGNS WELL WITH THE MODEL QPF FORECASTS OF 1-3 INCHES. THIS IS
WHERE THE MOST FAVORABLE INTERSECTION OF FRONTOGENETIC LIFT WILL
OCCUR IN CONJUNCTION WITH LOW LEVEL MOISTURE ADVECTION. SEVERE
WEATHER THREAT OVERNIGHT WILL BE PRIMARILY LARGE HAIL AND
DAMAGING WINDS...BUT OBVIOUSLY ANY DISCRETE STORM WILL BE CAPABLE
OF LOW LEVEL ROTATION GIVEN LARGE 0-3KM HELICITY VALUES.

THE COLD FRONT WILL PUSH THROUGH IN THE MORNING HOURS WITH THE
HEAVIEST RAINFALL TAPERING OFF FROM WEST TO EAST BY MID MORNING.
VERY STRONG NW WINDS WILL USHER IN SOME MUCH COLDER TEMPS...WITH
HIGHS OCCURRING EARLY IN THE DAY. LIGHT SHOWERS WILL CONTINUE
THROUGH THE DAY MONDAY AS WEAK MID LEVEL ISENTROPIC LIFT
OCCURS...BUT AS THE COLUMN COOLS A CHANGE OVER TO SNOW WILL BE
POSSIBLE ACROSS THE NW COUNTIES BY LATE AFTERNOON. WILL SHOW SOME
LIGHT SNOW NORTH OF I-20 MONDAY NIGHT...WITH PERHAPS UP TO AN INCH
ACCUMULATION ON ELEVATED SURFACES. THE NAM LOOKS WAY TOO FAR SOUTH
WITH THE UPPER LOW AND TOO AGGRESSIVE WITH SNOW POTENTIAL...BUT THE
SREF/GFS/ECMWF ARE IN GOOD AGREEMENT ON A LIGHT DUSTING OF SNOW.
SURFACE TEMPERATURES WILL BE NEAR OR ABOVE FREEZING...SO NO
MAJOR IMPACTS ARE ANTICIPATED ATTM.

UPPER LEVEL SYSTEM WILL CLEAR THE AREA EARLY TUESDAY WITH CLEARING
FROM WEST TO EAST. A REINFORCING PUSH OF COLD AIR WILL ARRIVE
THURSDAY AND WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE FORECAST
WITH THIS FRONT. MOISTURE LOOKS TOO LOW TO SUPPORT ANY SIGNIFICANT
RAIN. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH A GRADUAL
WARMING TREND INTO NEXT WEEKEND.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  47  47  32  57 /  30 100  90  30   0
WACO, TX              74  56  56  31  61 /  20  90  70  10   0
PARIS, TX             73  55  56  30  50 /  20  90 100  50  10
DENTON, TX            71  44  44  29  56 /  30 100  90  40   0
MCKINNEY, TX          72  48  48  30  54 /  20 100 100  40  10
DALLAS, TX            73  49  49  33  56 /  20 100  90  30   0
TERRELL, TX           74  57  57  32  54 /  20  90 100  30  10
CORSICANA, TX         74  61  62  32  57 /  20  80  90  20   0
TEMPLE, TX            74  57  59  32  62 /  20  80  60  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST MONDAY FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: TXZ091>095-102>107-117>123-133>135.

&&

91/92/05
Hazardous weather outlook, Mar 2, 8:56 PM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CST SUN MAR 2 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
856 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR THE NORTHERN HALF OF NORTH TEXAS
THROUGH 2 AM.

A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 6 PM MONDAY.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHEAST PORTIONS OF
NORTH TEXAS FROM MIDNIGHT TONIGHT THROUGH NOON MONDAY.

NUMEROUS THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS NORTH TEXAS
THROUGH THE OVERNIGHT HOURS. DISCRETE THUNDERSTORMS THAT DEVELOP
IN THE WARM MOIST AIRMASS AHEAD OF THE COLD FRONT WILL HAVE THE
HIGHEST POTENTIAL TO PRODUCE TORNADOES THROUGH LATE TONIGHT. LATER
TONIGHT...NUMEROUS THUNDERSTORMS ALONG AND BEHIND THE COLD FRONT
WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND
FLASH FLOODING. AREAS PRIMARILY NORTH OF INTERSTATE 20 AND EAST OF
INTERSTATE 35 WILL HAVE THE POTENTIAL TO RECEIVE 1 TO 3 INCHES OF
RAINFALL. IN ADDITION TO THE HEAVY RAINFALL...HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH ANY STORMS ALONG AND BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NUMEROUS THUNDERSTORMS WILL BE ONGOING EARLY MONDAY MORNING
PRIMARILY ACROSS EAST AND NORTHEAST PORTIONS OF NORTH TEXAS.
LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE THE MAIN THREAT
BUT THE STRONGEST STORMS COULD PRODUCE SOME LARGE HAIL AND
DAMAGING WINDS THROUGH THE MORNING.

THERE IS A CHANCE FOR SNOW SHOWERS MONDAY AFTERNOON THROUGH MONDAY
NIGHT ALONG AND NORTH OF A LINE FROM BRECKENRIDGE TO DECATUR TO
SULPHUR SPRINGS. ACCUMULATIONS...IF ANY...ARE EXPECTED TO BE
LIGHT. SNOW FLURRIES ARE POSSIBLE AS FAR SOUTH AS INTERSTATE 20
MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH TONIGHT INTO MONDAY MORNING
ACROSS ALL OF NORTH TEXAS.

DUNN

In the hours before

Special weather statement, Mar 2, 8:11 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CST SUN MAR 2 2008

TXZ103-104-030245-
DENTON TX-COLLIN TX-
811 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COLLIN COUNTY
  EASTERN DENTON COUNTY

AT 811 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF LEWISVILLE...MOVING
NORTHEAST AT 35 MPH.  ANOTHER STRONG STORM IS LOCATED NORTHEAST OF
GRAPEVINE AND MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE AUBREY...CELINA...CROSS
ROADS...FRISCO...HACKBERRY...HEBRON...HICKORY CREEK...KRUGERVILLE...
LAKE DALLAS...LEWISVILLE...LITTLE ELM...PLANO...PROSPER...SHADY
SHORES...THE COLONY AND LAKE LEWISVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3334 9672 3302 9671 3298 9678 3299 9680
      3299 9704 3334 9704
TIME...MOT...LOC 0211Z 216DEG 32KT 3302 9703

77/TLD
Special weather statement, Mar 2, 9:06 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CST SUN MAR 2 2008

TXZ100-115-116-129-030330-
YOUNG TX-PALO PINTO TX-STEPHENS TX-EASTLAND TX-
906 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN EASTLAND COUNTY
  WESTERN PALO PINTO COUNTY
  STEPHENS COUNTY
  YOUNG COUNTY

AT 906 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG TO SEVERE THUNDERSTORMS OVER WEST-CENTRAL TEXAS FROM
ABILENE TO HASKELL MOVING EAST AT 50 MPH. ON THE PRESENT
COURSE...THESE STORMS WILL ENTER WESTERN PORTIONS OF
EASTLAND...STEPHENS...AND YOUNG COUNTIES AFTER 930 PM. HAIL...STRONG
WINDS...AND VERY HEAVY RAINFALL IS LIKELY...AND SEVERE WEATHER
WARNINGS MAY BE NEEDED.

LAT...LON 3297 9900 3297 9897 3304 9897 3305 9896
      3317 9897 3337 9894 3336 9846 3231 9854
      3230 9911
TIME...MOT...LOC 0306Z 255DEG 44KT 3250 9960

07/BB
Special weather statement, Mar 2, 9:07 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CST SUN MAR 2 2008

TXZ093-094-030330-
GRAYSON TX-FANNIN TX-
907 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY
  SOUTHEASTERN GRAYSON COUNTY

AT 907 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF MCKINNEY...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM...DODD CITY...
ECTOR...SAVOY...TOM BEAN...VAN ALSTYNE...WHITEWRIGHT AND BONHAM STATE
PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3341 9668 3377 9621 3377 9619 3380 9618
      3385 9611 3386 9603 3387 9601 3369 9584
      3341 9633
TIME...MOT...LOC 0307Z 232DEG 36KT 3335 9663

77/TLD
Special weather statement, Mar 2, 9:45 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CST SUN MAR 2 2008

TXZ100-115-030415-
YOUNG TX-STEPHENS TX-
945 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY
  YOUNG COUNTY

AT 945 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG TO SEVERE THUNDERSTORM 14 MILES NORTHEAST OF ALBANY...MOVING
NORTHEAST AT 60 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR YOUNG COUNTY.

OTHER STORMS SOUTHWEST OF BRECKENRIDGE WERE MOVING NORTHEAST AND MAY
ALSO INTENSIFY.

LAT...LON 3297 9901 3297 9897 3314 9897 3332 9892
      3338 9867 3339 9841 3299 9845 3294 9848
      3294 9856 3283 9856 3280 9858 3279 9906
TIME...MOT...LOC 0345Z 233DEG 52KT 3292 9914
Special weather statement, Mar 2, 10:03 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CST SUN MAR 2 2008

TXZ118-030430-
TARRANT TX-
1003 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 1003 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF RIVER OAKS...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...BEDFORD...
BENBROOK...BLUE MOUND...COLLEYVILLE...CROWLEY...DALWORTHINGTON
GARDENS...EDGECLIFF...EULESS...EVERMAN...FOREST HILL...FORT WORTH...
GRAPEVINE...HALTOM CITY...HURST...KENNEDALE...NORTH RICHLAND HILLS...
PANTEGO...RENDON...RICHLAND HILLS...RIVER OAKS...SANSOM PARK...
SOUTHLAKE...WATAUGA...WESTWORTH AND WHITE SETTLEMENT.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A WARNING MAY BE NEEDED IF STORM CONTINUES TO STRENGTHEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3266 9754 3275 9753 3300 9707 3298 9706
      3257 9703 3256 9755 3261 9756 3266 9755
TIME...MOT...LOC 0403Z 241DEG 35KT 3275 9736

77/TLD
Special weather statement, Mar 2, 11:07 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CST SUN MAR 2 2008

TXZ091-101-102-030530-
MONTAGUE TX-JACK TX-WISE TX-
1107 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  JACK COUNTY
  SOUTHERN MONTAGUE COUNTY
  WISE COUNTY

AT 1107 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF JACKSBORO...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...AURORA...BOWIE...
BOYD...BRIDGEPORT...BRYSON...CHICO...DECATUR...JACKSBORO AND
FORESTBURG.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3347 9797 3363 9797 3362 9748 3342 9749
      3343 9739 3302 9740 3301 9842 3345 9841
TIME...MOT...LOC 0507Z 235DEG 34KT 3329 9807

77/TLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:18 PM CSTSpecial Weather StatementFWDJohnson27 min
Mar 2, 6:26 PM CSTSpecial Weather StatementFWDCollin34 min
Mar 2, 6:48 PM CSTSpecial Weather StatementFWDTarrant27 min
Mar 2, 7:18 PM CSTSpecial Weather StatementFWDTarrant27 min
Mar 2, 7:52 PM CSTSpecial Weather StatementFWDDallas23 min
Mar 2, 8:00 PM CSTSpecial Weather StatementFWDFannin30 min
Mar 2, 8:11 PM CSTSpecial Weather StatementFWDDenton34 min
Mar 2, 8:36 PM CSTSevere Thunderstorm WarningFWDCollin24 min
Mar 2, 9:06 PM CSTSpecial Weather StatementFWDEastland, Stephens, Young24 min
Mar 2, 9:07 PM CSTSpecial Weather StatementFWDFannin23 min
Mar 2, 9:45 PM CSTSpecial Weather StatementFWDYoung30 min
Mar 2, 9:59 PM CSTSevere Thunderstorm WarningFWDYoung46 min
Mar 2, 10:03 PM CSTSpecial Weather StatementFWDTarrant27 min
Mar 2, 10:15 PM CSTSevere Thunderstorm WarningFWDStephens45 min
Mar 2, 10:55 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Stephens50 min
Mar 2, 11:07 PM CSTSpecial Weather StatementFWDJack, Wise23 min
Mar 2, 11:20 PM CSTSevere Thunderstorm WarningFWDMontague55 min
Mar 2, 11:44 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker61 min
Mar 3, 12:09 AM CSTSpecial Weather StatementFWDCooke, Denton, Grayson, Wise36 min
Mar 3, 12:41 AM CSTSpecial Weather StatementFWDTarrant64 min
Mar 3, 12:46 AM CSTSevere Thunderstorm WarningFWDParker, Tarrant29 min
Mar 3, 12:50 AM CSTSpecial Weather StatementFWDCollin, Denton, Grayson55 min
Mar 3, 2:29 AM CSTSpecial Weather StatementFWDBrown61 min
Mar 3, 3:05 AM CSTSpecial Weather StatementFWDMills55 min
Mar 3, 3:21 AM CSTSpecial Weather StatementFWDErath24 min
Mar 3, 3:44 AM CSTSpecial Weather StatementFWDHamilton31 min
Mar 3, 3:48 AM CSTSpecial Weather StatementFWDCoryell27 min
Mar 3, 3:50 AM CSTSpecial Weather StatementFWDSomervell25 min
Mar 3, 4:30 AM CSTRiver Flood WarningFWDCollin33 hr
Mar 3, 4:52 AM CSTSpecial Weather StatementFWDMcLennan23 min
Mar 3, 4:58 AM CSTSevere Thunderstorm WarningFWDBell, Falls, Limestone, McLennan62 min
Mar 3, 5:13 AM CSTSpecial Weather StatementFWDDelta, Hopkins, Lamar32 min
Mar 3, 5:16 AM CSTSpecial Weather StatementFWDNavarro29 min
Mar 3, 5:38 AM CSTSevere Thunderstorm WarningFWDFreestone, Navarro67 min
Mar 3, 5:45 AM CSTSpecial Weather StatementFWDMilam, Robertson30 min
Mar 3, 5:59 AM CSTSevere Thunderstorm WarningFWDAnderson, Henderson61 min
Mar 3, 6:01 AM CSTSpecial Weather StatementFWDVan Zandt29 min
Mar 3, 6:14 AM CSTSevere Thunderstorm WarningFWDVan Zandt46 min
Mar 3, 6:21 AM CSTSpecial Weather StatementFWDLeon, Robertson24 min
Mar 3, 6:55 AM CSTRiver Flood WarningFWDCollin25 hr
Mar 3, 8:18 AM CSTRiver Flood WarningFWDHunt29 hr
Mar 3, 8:18 AM CSTRiver Flood WarningFWDHunt, Rockwall25 hr
Mar 3, 10:12 AM CSTSpecial Weather StatementFWDBell, Falls, McLennan33 min
Mar 3, 10:45 AM CSTSnow AdvisoryFWDCollin, Comanche, Cooke, Dallas, Delta, Denton and 23 more17 hr
Mar 3, 11:26 AM CSTSpecial Weather StatementFWDNavarro34 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.